Drug-induced acute interstitial nephritis and vasculitis or vasculary rejection in renal allografts


SEN S. , BAYRAK R., Ok E. , BASDEMIR G.

AMERICAN JOURNAL OF KIDNEY DISEASES, cilt.37, 2001 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 37 Konu: 1
  • Basım Tarihi: 2001
  • Doi Numarası: 10.1053/ajkd.2001.20626
  • Dergi Adı: AMERICAN JOURNAL OF KIDNEY DISEASES

Özet

We describe a patient who sought treatment for acute renal allograft dysfunction 2 weeks after renal transplantation. Renal allograft biopsy (RAB) showed intimal arteritis, severe interstitial infiltration with a few eosinophils, and severe tubulitis, Pathologic diagnosis was acute rejection (grade 2b- Banff 93); however, another clinical diagnosis, drug-induced acute interstitial nephritis (AIN), was not excluded, Before the RAB, his trimethaprim-sulfamethoxazole (TMP-SMZ) treatment was discontinued. Renal function began to improve on biopsy day without antirejection therapy, Recovery of renal function without antirejection treatment and discontinuation of TMP-SMZ shows that renal pathology might be related to drug-induced dysfunction and drug-induced AIN and vasculitis, After 5 years, the patient and his renal allograft function are both well. (C) 2001 by the National Kidney Foundation, Inc.